Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stability of solutions of some classes of nonlinear operator equations


Authors: R. H. Kasriel and M. Z. Nashed
Journal: Proc. Amer. Math. Soc. 17 (1966), 1036-1042
MSC: Primary 47.80
MathSciNet review: 0199753
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.80

Retrieve articles in all journals with MSC: 47.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199753-X
Article copyright: © Copyright 1966 American Mathematical Society